Alert archive / Wisconsin / Winter Storm Warnings in 2007
Winter Storm Warning 6, NWS Green Bay, WI
NWS Green Bay, WI issued this winter storm warning at Nov 5, 2007, 9:31 PM CST for Vilas County, Wisconsin. It was in force for 18 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Nov 5, 2007, 9:31 PM CST (03:31 UTC)
- Expired
- Nov 6, 2007, 4:00 PM CST
- In force
- 18 hr
- Issued by
- NWS Green Bay, WI
County Vilas County, WI
The radar
The Marquette radar (KMQT), 160 km from the middle of the area, began a volume at 03:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 5, 10:00 PM CST | SNOW 5 | Conover, WI | SNOWFALL AS OF 10 PM MONDAY EVENING COURTESY OF CHANNEL 12 IN RHINELANDER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 3.5 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1316 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 115 m²/s²
- 0-3 km storm-relative helicity
- 126 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS43 KGRB 060331 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 931 PM CST MON NOV 5 2007 ...FIRST SIGNIFICANT SNOWFALL OF THE SEASON EXPECTED ACROSS NORTH CENTRAL WISCONSIN... .AN INTENSE STORM WAS NORTH OF LAKE HURON WILL CIRCULATE A NORTHWEST FLOW OF COLD AIR ACROSS THE GREAT LAKES TONIGHT AND TUESDAY. THE COLD AIR FLOWING OVER THE WARMER WATERS OF LAKE SUPERIOR WILL PRODUCE SNOW SHOWERS AND LAKE EFFECT SNOW SQUALLS IN NORTH CENTRAL WISCONSIN TONIGHT AND EARLY TUESDAY. THE STRONG WINDS WILL ALSO PRODUCE BLOWING AND DRIFTING SNOW AND POOR VISIBILITIES. WIZ005-061145- /O.UPG.KGRB.LE.Y.0003.000000T0000Z-071106T1800Z/ /O.NEW.KGRB.WS.W.0006.071106T0331Z-071106T1800Z/ VILAS- INCLUDING THE CITY OF...EAGLE RIVER 931 PM CST MON NOV 5 2007 ...WINTER STORM WARNING IN EFFECT UNTIL 12 PM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WINTER STORM WARNING...WHICH IS IN EFFECT UNTIL 12 PM CST TUESDAY. THE LAKE EFFECT SNOW ADVISORY IS NO LONGER IN EFFECT. SNOW WILL BECOME HEAVY AT TIMES TONIGHT AND EARLY TUESDAY...AND NORTHWEST WINDS WILL INCREASE TO 20 TO 30 MPH WITH HIGHER GUSTS. THIS WILL PRODUCE BLOWING AND DRIFTING SNOW AND POOR VISIBILITIES. TOTAL SNOW ACCUMULATIONS SHOULD RANGE FROM 4 TO 8 INCHES. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW AND BLOWING SNOW WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ WIZ010>012-061145- /O.NEW.KGRB.SB.Y.0005.071106T0331Z-071106T1800Z/ ONEIDA-FOREST-FLORENCE- INCLUDING THE CITIES OF...RHINELANDER...CRANDON 931 PM CST MON NOV 5 2007 ...SNOW AND BLOWING SNOW ADVISORY IN EFFECT UNTIL 12 PM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SNOW AND BLOWING SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 12 PM CST TUESDAY. SNOW SHOWERS WILL BECOME HEAVY AT TIMES TONIGHT AND EARLY TUESDAY. STRONG NORTHWEST WINDS OF 20 TO 30 MPH WILL ALSO CAUSE BLOWING AND DRIFTING SNOW AND POOR VISIBILITIES. 2 TO 5 INCHES OF SNOW ARE POSSIBLE BY THE TIME IT DIMINISHES. THE GREATEST AMOUNTS WILL BE CLOSE TO THE MICHIGAN BORDER. A SNOW AND BLOWING SNOW ADVISORY MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. $$
2 follow-up statements
000 WWUS43 KGRB 061026 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 426 AM CST TUE NOV 6 2007 ...FIRST SIGNIFICANT SNOWFALL OF THE SEASON ACROSS NORTH CENTRAL WISCONSIN... .AN INTENSE STORM SYSTEM EAST OF LAKE SUPERIOR EARLY THIS MORNING WILL CONTINUE TO POUR COLD AIR INTO THE REGION ON STRONG NORTHWEST WINDS. THE COLD AIR FLOWING OVER THE WARMER WATERS OF LAKE SUPERIOR WILL PRODUCE SNOW SHOWERS AND LAKE EFFECT SNOW SQUALLS OVER NORTH CENTRAL WISCONSIN THIS MORNING. THE STRONG WINDS WILL ALSO PRODUCE BLOWING AND DRIFTING SNOW AND POOR VISIBILITIES. WIZ005-061800- /O.CON.KGRB.WS.W.0006.000000T0000Z-071106T1800Z/ VILAS- INCLUDING THE CITY OF...EAGLE RIVER 426 AM CST TUE NOV 6 2007 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY. LAKE EFFECT SNOW SHOWERS...HEAVY AT TIMES IN THE SNOWBELT REGION...WILL CONTINUE THIS MORNING. TOTAL SNOW ACCUMULATIONS OF 4 TO 8 INCHES IS EXPECTED WITH THE HIGHER AMOUNTS OVER NORTHERN VILAS COUNTY. STRONG NORTHWEST WINDS OF 20 TO 30 MPH WITH HIGHER GUSTS TO NEAR 35 MPH WILL PRODUCE POOR VISIBILITIES DUE TO CONSIDERABLE BLOWING AND DRIFTING OF THE SNOW. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW AND BLOWING SNOW WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ WIZ010>012-061800- /O.CON.KGRB.SB.Y.0005.000000T0000Z-071106T1800Z/ ONEIDA-FOREST-FLORENCE- INCLUDING THE CITIES OF...RHINELANDER...CRANDON 426 AM CST TUE NOV 6 2007 ...SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... A SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. SNOW SHOWERS...MODERATE TO HEAVY AT TIMES....WILL CONTINUE THIS MORNING BEFORE DIMINISHING TO SCATTERED SNOW SHOWERS THIS AFTERNOON. TOTAL SNOW ACCUMULATION OF 2 TO 5 INCHES IS EXPECTED WITH THE HIGHEST AMOUNTS NORTH OF A LINE FROM RHINELANDER TO IRON MOUNTAIN. STRONG NORTHWEST WINDS OF 20 TO 30 MPH WITH HIGHER GUSTS TO NEAR 35 MPH WILL PRODUCE POOR VISIBILITIES DUE TO BLOWING AND DRIFTING OF THE SNOW. A SNOW AND BLOWING SNOW ADVISORY MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. $$
000 WWUS43 KGRB 061637 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1037 AM CST TUE NOV 6 2007 ...FIRST SIGNIFICANT SNOWFALL OF THE SEASON ACROSS NORTH CENTRAL WISCONSIN... .AN INTENSE STORM SYSTEM OVER EXTREME SOUTHEAST ONTARIO LATE THIS MORNING WILL CONTINUE TO POUR COLD AIR INTO THE GREAT LAKES REGION ON STRONG NORTHWEST WINDS. THE COLD AIR FLOWING OVER THE WARMER WATERS OF LAKE SUPERIOR WILL PRODUCE SNOW SHOWERS AND LAKE EFFECT SNOW SQUALLS OVER NORTH CENTRAL WISCONSIN THROUGH THIS AFTERNOON. DRIER AIR IS FORECAST TO BEGIN WORKING INTO THE REGION BY LATE IN THE DAY WHICH SHOULD TEND TO WEAKEN THE LAKE EFFECT SNOW BANDS. WIZ005-062200- /O.EXT.KGRB.WS.W.0006.000000T0000Z-071106T2200Z/ VILAS- INCLUDING THE CITY OF...EAGLE RIVER 1037 AM CST TUE NOV 6 2007 ...WINTER STORM WARNING NOW IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... THE WINTER STORM WARNING IS NOW IN EFFECT UNTIL 4 PM CST THIS AFTERNOON. LAKE EFFECT SNOW SHOWERS...HEAVY AT TIMES IN THE SNOWBELT REGION...WILL CONTINUE INTO THE AFTERNOON HOURS. TOTAL SNOW ACCUMULATIONS OF 4 TO 8 INCHES ARE EXPECTED WITH THE HIGHER AMOUNTS OVER NORTHERN VILAS COUNTY. NORTHWEST WINDS OF 15 TO 25 MPH WITH HIGHER GUSTS TO NEAR 30 MPH WILL PRODUCE POOR VISIBILITIES DUE TO CONSIDERABLE BLOWING AND DRIFTING OF THE SNOW. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW AND BLOWING SNOW WILL MAKE TRAVEL VERY HAZARDOUS. $$ WIZ010>012-062200- /O.EXT.KGRB.SB.Y.0005.000000T0000Z-071106T2200Z/ ONEIDA-FOREST-FLORENCE- INCLUDING THE CITIES OF...RHINELANDER...CRANDON 1037 AM CST TUE NOV 6 2007 ...SNOW AND BLOWING SNOW ADVISORY NOW IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... THE SNOW AND BLOWING SNOW ADVISORY IS NOW IN EFFECT UNTIL 4 PM CST THIS AFTERNOON. SNOW SHOWERS...MODERATE TO HEAVY AT TIMES....WILL CONTINUE INTO THE AFTERNOON HOURS BEFORE DIMINISHING TO SCATTERED SNOW SHOWERS LATE IN THE DAY. TOTAL SNOW ACCUMULATION OF 2 TO 5 INCHES IS EXPECTED WITH THE HIGHEST AMOUNTS NORTH OF A LINE FROM RHINELANDER TO IRON MOUNTAIN. NORTHWEST WINDS OF 15 TO 25 MPH WITH HIGHER GUSTS TO AROUND 30 MPH WILL PRODUCE POOR VISIBILITIES DUE TO BLOWING AND DRIFTING OF THE SNOW. A SNOW AND BLOWING SNOW ADVISORY MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. $$ AK
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this winter storm warning went out at Nov 5, 3:18 PM CST, 6 hours 13 minutes earlier.
Area forecast discussion, Nov 5, 3:18 PM CST, 6 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 318 PM CST MON NOV 5 2007 .SHORT TERM...TNGT AND TUE. MAIN FCST CHALLENGES TO BE STRENGTH OF THE WNDS TNGT THRU TUE MORNING ESP OVR ERN WI...AND THEN SNOW AMTS ACROSS NRN WI ASSOCIATED WITH DEVELOPING LK EFFECT SITN. THE 19Z MSAS SFC ANALYSIS SHOWED A STG AREA OF LOW PRES OVR ERN SECTIONS OF THE U.P. OF MI WITH A CDFNT STRETCHED SWD FROM THE LOW OVR ERN LWR MI. A RDG OF HI PRES WAS BUILDING INTO THE PLAINS WITH A TIGHT PRES GRAD ACROSS THE MIDWEST/WRN GREAT LKS. THE RADAR MOSAIC WAS INDICATING SCT INSTABILITY RAIN/SNOW SHWRS ACROSS THE RGN WITH SOME MINOR SNOW ACCUMULATION NORTH AND SOME SNOW PELLETS OVR CNTRL/E-CNTRL WI. THE SFC LOW IS FCST TO MOV INTO SE ONTARIO TNGT AND CONT TO DEEPEN AS A 120 KT UPR JET ROUNDS THE BASE OF THE GREAT LKS UPR TROF. WHILE WNDS WL DIMINISH SOME THIS EVENING...EXPECT WNDS TO GRADUALLY INCREASE ONCE AGAIN LTR TNGT ESP OVR ERN WI. BNDRY LYR WNDS CRANK UP TO AROUND 45 MPH AND DESPITE NOCTURNAL STABILITY AND CLDS...ERN WI MAY CONT TO SEE NEAR ADVY CONDITIONS AFT MIDNIGHT... THUS HAVE KEPT THE WND ADVY GOING PER PREV FCST. CYCLONIC FLOW COMBINED WITH VARIOUS SHRTWVS ROTATING AROUND THE UPR TROF SHOULD CONT TO PRODUCE SCT SNOW SHWRS AND/OR FLURRIES ACROSS NE WI TNGT. EXCEPTION TO BE OVR NRN WI WHERE WNDS WL VEER MORE N-NW BEHIND A SWD MOVG SFC TROF. DELTA-V VALUES OF AROUND 16...FAVORABLE TRAJS AND LACK OF SIGNIFICANT LOW LVL INVERSION SHOULD BRING ACCUMULATING SNOWS TO NRN WI ESP VILAS CNTY. DUE TO LARGER SCALE FORCING ALREADY ON THE VERGE OF PULLING OUT...AMTS WL BE KEPT BLO WARNING CRITERIA AND WL ISSUE A LK EFFECT SNOW ADVY FOR THE SNOWBELT RGN OF VILAS CNTY. AS THE UPR JET LIFTS NORTH AHD OF THE UPR TROF...THE SFC LOW WL BEGIN TO SHIFT EAST INTO QUEBEC ON TUE. WINDY CONDITIONS TO PERSIST THRU TUE MORNING BEFORE BEGINNING TO DECREASE DURING THE AFTERNOON. HAVE KEPT THE WND ADVY HEADLINES UP THRU 18Z AS PRES GRAD STILL TIGHT AND BNDRY LYR WNDS AT 45 MPH. SNOWS OVR VILAS CNTY SHOULD DIMINISH (BUT NOT END) BY MIDDAY AS DRIER AIR WORKS INTO THE RGN AND INVERSION DVLPS AT AROUND 3K FT. TOTAL ACCUMULATIONS FOR NW VILAS CNTY SHOULD END UP IN THE 3 TO 5 INCH RANGE. THE REST OF THE FCST AREA SHOULD SEE EITHER LGT SNOW SHWRS OR FLURRIES AS CRUX OF THE COLDER AIR SETTLES OVR THE RGN. .LONG TERM...TUESDAY NIGHT THRU NEXT MONDAY. FORECAST FOCUS ON PRECIP CHANCES THRU PERIOD. FLOW BEGINS TO BECOME LESS AMPLIFIED BY THE END OF THE PERIOD WITH STRONG FLOW OFF THE PACIFIC PUSHING IN THROUGH THE NORTHERN TIER OF THE U.S. QUESTION AT THIS TIME IS HOW VARIOUS MEDIUM RANGE MODELS HANDLE/TIME SYSTEMS IN FLOW. AT THE SURFACE HIGH PRESSURE SHIFTS TO THE EAST ON THU/FRI...WITH SOUTHERLY WINDS RETURNING BRINGING A RETURN OF SOME GULF MOISTURE AND WARMER TEMPERATURES FOR THE WEEKEND. HAVE STAYED CLOSE TO GFS ENSEMBLE MEAN FOR THIS FORECAST...TIMING PCPN IN FOR THE LATER HALF OF NEXT WEEKEND. IN NEAR TERM...RIDGE BUILDING IN TUE NIGHT TO BRING END TO LES OVER VILAS COUNTY. HAVE RE-ENTERED CHANCE FOR LIGHT SNOW INTO FORECAST FOR WED NIGHT UNDER WAA REGIME AS SHORT WAVE DROPS THROUGH SOUTHERN ONTARIO. AGAIN AMOUNTS EXPECTED TO BE LIGHT AS MOISTURE A PROBLEM. LITTLE CHANGE TO TEMPS...GUIDANCE FAIRLY SIMILAR AND FOLLOWED. && .AVIATION...EXPECT PRIMARY VFR CIGS ACRS THE AREA TNGT INTO TUE... BUT WITH SOME MVFR CIGS PSBL WITH ANY SNOW SHWR ACTIVITY. MVFR/IFR CIGS ARE PSBL OVR NORTH-CNTRL WI WHEN THE LAKE SNOW GETS GOING. && .GRB WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 12 PM CST TUESDAY FOR WIZ022-038>040-048>050- 073-074. WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR WIZ030-031- 035>037-045. LAKE EFFECT SNOW ADVISORY UNTIL 12 PM CST TUESDAY FOR WIZ005. && KALLAS/TE
Hazardous weather outlook, Nov 5, 4:43 AM CST, 16 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 443 AM CST MON NOV 5 2007 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-061200- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 443 AM CST MON NOV 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL WISCONSIN...EAST CENTRAL WISCONSIN...NORTH CENTRAL WISCONSIN AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT VERY WINDY CONDITIONS ARE EXPECTED TODAY AND TONIGHT. SEVERAL INCHES OF SNOW ARE POSSIBLE IN THE LAKE SUPERIOR SNOWBELT OF NORTH-CENTRAL WISCONSIN TONIGHT. THIS WILL LIKELY BE THE FIRST SIGNIFICANT SNOWFALL OF THE SEASON...AND COMBINED WITH THE STRONG WINDS IT COULD HAVE A MAJOR IMPACT ON TRAVEL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE WIND AND LAKE-EFFECT SNOW WILL SLOWLY DIMINISH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY WIND GUSTS OVER 45 MPH AND SNOWFALL TOTALS FROM THE LAKE SUPERIOR SNOWBELT TO THE NATIONAL WEATHER SERVICE IN GREEN BAY. LMZ521-522-541>543-061200- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 443 AM CST MON NOV 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT GALE FORCE WINDS AND CONDITIONS HAZARDOUS TO SMALL CRAFT ARE EXPECTED TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE GALE FORCE WINDS AND CONDITIONS HAZARDOUS TO SMALL CRAFT WILL CONTINUE TUESDAY. CONDITIONS SHOULD IMPROVE TUESDAY NIGHT. JS/PK
In the hours before
Local storm report, Nov 5, 9:24 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
924 PM CST MON NOV 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM SNOW 7 NW PHELPS 46.13N 89.18W
11/05/2007 M2.5 INCH VILAS WI CO-OP OBSERVER
0855 PM SNOW 4 SW PRESQUE ISLE 46.21N 89.79W
11/05/2007 M2.7 INCH VILAS WI TRAINED SPOTTER
0855 PM SNOW ALVIN 46.01N 88.81W
11/05/2007 E2.0 INCH FOREST WI CO-OP OBSERVER
0855 PM SNOW LONG LAKE 45.83N 88.66W
11/05/2007 E1.9 INCH FLORENCE WI TRAINED SPOTTER
0900 PM SNOW ARGONNE 45.66N 88.88W
11/05/2007 M2.5 INCH FOREST WI TRAINED SPOTTER
0910 PM SNOW 4 NE RHINELANDER 45.67N 89.35W
11/05/2007 E0.5 INCH ONEIDA WI CO-OP OBSERVER
&&
PATHThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 5, 9:31 PM CST | Snow and Blowing Snow Advisory | GRB | Florence, Forest, Oneida | 18 hr |
| Nov 6, 12:23 PM CST | Wind Advisory | GRB | Door | 4 hr |
Nearby
Winter Storm Warnings in Wisconsin, 2007Every winter storm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.